Previous |  Up |  Next


Title: Centers of directed cacti (English)
Title: Centra orientovaných kaktusů (Czech)
Author: Zelinka, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 114
Issue: 3
Year: 1989
Pages: 225-229
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 05C20
idZBL: Zbl 0681.05034
idMR: MR1016631
Date available: 2009-09-23T09:52:54Z
Last updated: 2012-05-12
Stable URL:
Reference: [1] F. Harary R. Z. Norman D. Cartwright: Stгuctural Models.John Wiley & Sons, Inc. New York--London- Sydney 1965. MR 0184874
Reference: [2] O. Ore: Theory of Graphs.AMS Colloq. Publ. 38, Providence 1962. Zbl 0105.35401, MR 0150753


Files Size Format View
CasPestMat_114-1989-3_1.pdf 553.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo